# SDR SWAA2025040400781

- Difficulty date: February 28, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 40,487 hours, 19,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET LOCATED BODY STATION 540 AND LBL 6 KEEL BEAM 2025-171809 <[01].  REPLACED SUPPORT BRACKET LOCATED BODY STATION 540 AND LBL 6 KEEL BEAM I.A.W B737-800 SRM 51-40-02 AND SRM 51-10-02 ITEM 9; [02] CORRECTED STEP 1.  REPLACED SUPPORT BRACKET LOCATED BODY STATION 540 AND LBL 6 KEEL BEAM I.A.W B737-800 SRM 51-40-02 AND SRM 51-10-02 ITEM 9; TOOK MEASUREMENT OF CRACK IS L=1.081? TOOL USED: DIGITAL CALIPER: P/N: 500-197-30 S/N: A21043202 DUE DATE: 30/DEC/25; [03] TASK COMPLETED.
